User menu

Radial solutions for Neumann problems involving mean curvature operators in Euclidean and Minkowski spaces

Bibliographic reference Bereanu, Cristian ; Jebelean, Petru ; Mawhin, Jean. Radial solutions for Neumann problems involving mean curvature operators in Euclidean and Minkowski spaces. In: Mathematische Nachrichten, Vol. 283, no. 3, p. 379-391 (2010)
Permanent URL http://hdl.handle.net/2078.1/33986
  1. Amann, Math. Z., 158, 179 (1978)
  2. Bartnik, Comm. Math. Phys., 87, 131 (198283)
  3. Bereanu, Proc. Amer. Math. Soc., 137, 171 (2009)
  4. C. Bereanu, P. Jebelean, and J. Mawhin, Radial solutions for systems involving mean curvature operators in Euclidean and Minkowski spaces, AIP Conf. Proc., accepted.
  5. Bereanu, Adv. Differential Equations, 11, 35 (2006)
  6. Bereanu, J. Differential Equations, 243, 536 (2007)
  7. Calabi Eugenio, Examples of Bernstein problems for some nonlinear equations, 10.1090/pspum/015/0264210
  8. Cheng, Ann. of Math. (2), 104, 407 (1976)
  9. Clément, J. Differential Equations, 124, 343 (1996)
  10. C. De Coster, and P. Habets, Two-point Boundary Value Problems. Lower and Upper Solutions (Elsevier, Amsterdam, 2006).
  11. K. Deimling, Nonlinear Functional Analysis (Springer, Berlin, 1985).
  12. García-Huidobro, Nonlinear Anal., 35, 175 (1999)
  13. García-Huidobro, J. Differential Equations, 223, 51 (2006)
  14. Hai, J. Differential Equations, 193, 500 (2003)
  15. Kazdan, Comm. Pure Appl. Math., 28, 567 (1975)
  16. Mawhin Jean, Leray-Schauder degree: a half century of extensions and applications, 10.12775/tmna.1999.029
  17. Mawhin, Progr. Nonlinear Differential Equations Appl., 75, 247 (2007)
  18. Mawhin, J. Differential Equations, 52, 264 (1984)
  19. de Queiroz, Nonlinear Anal., 70, 1656 (2009)
  20. Torres, Phys. Lett. A, 372, 6386 (2008)
  21. Treibergs, Invent. Math., 66, 39 (1982)
  22. Zhang, J. Math. Anal. Appl., 327, 127 (2007)